# SDR ASAA0640280

- Difficulty date: February 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 27,043 hours, 14,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32362
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WORN AT DORSAL FIN CONTACT AREA.  REPAIRED PER ASA EA 5330 02065.
